stomach distention drives me nuts
- 05-08-2007, 02:42 AM
stomach distention drives me nuts
i hate ab distention b/c it makes you look fat even when you're not. i wanted to do a couple dnp cycles anyway and i thought the bulge in the upper ab region might be fat anyway. but after 2 dnp cycles i lost fat everywhere including obliques and waistline/lower abs. no change in stomach distention which tells me its something else causing it. my dr. said i had a very large rectus abdominus. does this sound feasable? what other reasons could there be?
- 05-08-2007, 02:55 AM
It could be caused by VAT(visceral adipose tissue). Maybe look into a 7-Keto-DHEA product like the old Ab-solved by Avant.
- 05-08-2007, 05:35 AM
05-08-2007, 02:30 PM
05-08-2007, 03:37 PM
Man I feel you! I am a good sized guy but all you notice is my stomach. I sit just over 10% and look like hell. Have to get to like 6% to get any kind of decent look.
05-08-2007, 11:15 PM
05-08-2007, 11:48 PM
I got the same problem man....drive me nuts....i can see my upper 4 pack and have a small pinch at the obttom but I have a 40" waist.....even when I am sporting a full 6 pack i am well over 35" waist....somebody help us....
BTW HOw will 7-keto-dhea help....i'm confused?
05-09-2007, 12:03 AM
05-09-2007, 12:08 AM
I have a recommendation: make a profound effort to remain at a low bodyfat (less than 6%) for a prolonged period of time. Like 6 months or so, even if it means losing some muscle. Some people have a lot of fat around their intestines underneath their abdominal muscles and this fat doesn't go away easily. Especially true if you've ever used any topical fat loss products or localized fat loss drugs. For example, GH causes fat loss at and right around the injection site; this can result in curface fat being burned quickly but leaving the fat underneath the ab muscles alone.
Additionally, you'll want to make sure you aren't eating any HUGE meals. If you have any huge meals then you need to split those up into multiple meals. Large quantities of food in a sitting will cause MAJOR distension that hangs around for a number of hours, many times all the wya up till your next meal.
Lastly, lay off the GH, IGF1, and insulin if you are currently using one of those. You might also want to stay away from oral anabolic steroids in general for a while since many can cause intestinal upset in some people which can result in distension for any number of reasons. For some it's inflamation due to irritation, for most it's simply excess gas that never finds its way "out" to a significant degree.
05-09-2007, 02:19 AM
05-09-2007, 02:20 AM
05-09-2007, 02:23 AM
05-09-2007, 02:33 AM
05-09-2007, 02:38 AM
I was just throwing the possibility out there, and you're right, the Remeron would probably have a stronger effect than the 7-Keto on cortisol levels, so that most likely is not the cause of your distention.
05-09-2007, 02:42 AM
05-09-2007, 02:45 AM
05-09-2007, 03:04 AM
05-09-2007, 11:10 AM
Add yogurt and fiber to your diet. I almost forgot to mention, most bodybuilding diets leave us very very very prone to constipation, and when it gets bad, you wind up quite literally full of s##t. Fiber and yogurt both help in that department. Don't bother with a supplement, I don't trust the bacteria to survive in a pill. Go with real yogurt. Preferably nonfat plain yogurt but in all seriousness it doesn't matter which yogurt because they all have good bacteria.
05-09-2007, 12:36 PM
05-09-2007, 12:52 PM
Perhaps it is just genetic and thats how it was meant to be?? If thats the case i think the ab vacuum exersizes are the way to go??
05-09-2007, 01:02 PM
05-10-2007, 01:18 AM
Similar Forum Threads
- By bashman in forum Training ForumReplies: 8Last Post: 01-12-2011, 04:40 PM
- By nosnmiveins in forum General ChatReplies: 33Last Post: 07-09-2009, 11:14 AM
- By fudgebutt in forum AnabolicsReplies: 18Last Post: 06-18-2008, 02:40 PM
- By jjohn in forum SupplementsReplies: 23Last Post: 10-11-2007, 11:50 PM
- By Ianhockey91 in forum AnabolicsReplies: 3Last Post: 06-05-2007, 10:30 PM